# SDR ASAA9610077

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549072
- Condition: Corrosion
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND CORROSION ON THE FLOOR BEAM AT BS 747 ON THE LOWER FORWARD FLANGE BETWEEN RBL 24.5 AND RBL 44.5.  REPAIRED PER EA 5310-01443 AND BOEING TELEX ASA-SEA-96-0243RR.  (M)
